MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. BODY LAP TRAY; GENERAL SURGERY TRAY

DEROYAL INDUSTRIES, INC. BODY LAP TRAY; GENERAL SURGERY TRAY
Model Number 89-4082
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary an internal complaint (call (b)(4)) was received indicating that a bovie tip contained within a convenience kit (part 89-4082, lot 53217385) malfunctioned during use.No patient injury was reported.The investigation is currently ongoing.When new and critical information is received, this report will be updated.
 
Event or Problem Description
The bovie tip contained in the convenience kit was defective.The surgeon was unable to control on/off.No injury to the patient reported.
 
Additional Manufacturer Narrative
A supplier corrective action request (scar) was issued to the bovie tip supplier covidien.Root cause: covidien was unable to determine the true root cause, due to lack of the sample.Corrective action: there were no corrective actions taken by covidien, because the root cause could not be determined.Per supplier covidien, the manufacturing records for each device are thoroughly reviewed to ensure the product meets its quality specifications.The investigation is complete at this time.No further information is available at this time.We will provide follow up report if additional information becomes available.

Brand Name
BODY LAP TRAY
Common Device Name
GENERAL SURGERY TRAY
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
MDR Report Key11178181
Report Number3005011024-2020-00008
Device Sequence Number4086014
Product Code LRO
UDI-Device Identifier00749756575812
UDI-Public00749756575812
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K842648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number89-4082
Device Lot Number53217385
Initial Date Received by Manufacturer 12/16/2020
Supplement Date Received by Manufacturer12/16/2020
Initial Report FDA Received Date01/15/2021
Supplement Report FDA Received Date09/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1